# SDR AALA20120417009

- Difficulty date: April 17, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N663AM
- Make and model: Boeing 757223
- Aircraft serial: 25297
- Aircraft time: 62,741 hours, 21,707 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Corroded
- Location: Le Slat
- Component: Slat
- Component part number: 114N4003184A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NUMBER 9 SLAT MOST INBOARD RIB HAS 2 EACH AREAS OF CORROSION ON LEADING EDGE SKIN.  INSTALLED DOUBLER PER SRM 51-40-02.
